Determination of the automorphisms of a kinematic space derived from a general quaternion algebra

Pianta, S., Zizioli, E., Collineations of geometric structures derived from quaternion algebras, <<JOURNAL OF GEOMETRY>>, 1990; 37 (1-2): 142-152. [doi:10.1007/BF01230367] [http://hdl.handle.net/10807/129198]

Collineations of geometric structures derived from quaternion algebras

Pianta, Silvia;Zizioli, Elena
1990

Abstract

Determination of the automorphisms of a kinematic space derived from a general quaternion algebra
Inglese
Pianta, S., Zizioli, E., Collineations of geometric structures derived from quaternion algebras, <<JOURNAL OF GEOMETRY>>, 1990; 37 (1-2): 142-152. [doi:10.1007/BF01230367] [http://hdl.handle.net/10807/129198]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/129198
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? ND
social impact